# SDR ASOA05771

- Difficulty date: September 18, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A FLAPS FAIL INDICATION.  AFTER COMPLYING WIT THE QRH THE FLIGHT CONTINUED.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE ELECTRONIC FLAP CONTROL UNIT (FECU).  OPS CHECK OF THE FLAP SYSTEM IAW 27-51-05 WAS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
